Learn More
BACKGROUND Coronary artery disease (CAD) patients are at risk for life-threatening ventricular arrhythmias (VA) related to scar tissue. Late gadolinium enhancement cardiovascular magnetic resonance (LGE-CMR) can accurately identify myocardial scar extent. It has been shown that scar extent, particularly scar transmurality, percent scar and scar mass, are(More)
KEY POINTS The transient receptor potential melastatin 4 (TRPM4) inhibitor 9-phenanthrol reduces action potential duration in rabbit Purkinje fibres but not in ventricle. TRPM4-like single channel activity is observed in isolated rabbit Purkinje cells but not in ventricular cells. The TRPM4-like current develops during the notch and early repolarization(More)
We appreciated reading the paper by Ibrahim et al. [1] describing the impact of K2 abuse on sudden cardiac death (SCD). This paper, although it provides interesting information about synthetic cannabinoid (SC), it also presents several limitations. Notably, the authors formally connected the K2 abuse and the SCD. In contrast to Ibrahim et al., we think that(More)
A n 87-year-old woman suffering from advanced dementia was admitted on May 1, 2010, for an accidental inges-tion of 2 sprigs of lily of the valley offered to her by her family. She arrived 2 hours after ingestion to the emergency department with digestive disorders (nausea and an episode of vomiting). An initial clinical examination found a blood pressure(More)
In ST elevation myocardial infarction (STEMI) context, clinical studies have shown the deleterious effect of high aldosterone levels on ventricular arrhythmia occurrence and cardiac mortality. Previous in vitro reports showed that during ischemia-reperfusion, aldosterone modulates K+ currents involved in the holding of the resting membrane potential (RMP).(More)
General practitioners are key stakeholders in good prescribing practices. More than half of patients have at least one unintended medication discrepancy upon hospital admission, some of which have the potential to cause severe discomfort or clinical deterioration. We report a case of a drug mistakenly administered to a 66-year-old man with cirrhosis and(More)
Cluster headache (CH) is a primary headache disorder with relatively effective treatments. Although few sufficiently controlled trials are available, verapamil is recommended as the first-line prophylactic drug for CH by the French Headache Society (with a low level of evidence, level B) and by the EFNS (European Federation of Neurological Societies, level(More)
A n 87-year-old woman suffering from advanced dementia was admitted on May 1, 2010, for an accidental inges-tion of 2 sprigs of lily of the valley offered to her by her family. She arrived 2 hours after ingestion to the emergency department with digestive disorders (nausea and an episode of vomiting). An initial clinical examination found a blood pressure(More)